Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the groups which have the same group of isomorphisms


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 1 (1900), 395-401
MSC: Primary 20F28; Secondary 20D99
MathSciNet review: 1500546
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F28, 20D99

Retrieve articles in all journals with MSC: 20F28, 20D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1900-1500546-X
Article copyright: © Copyright 1900 American Mathematical Society